# SDR 96ZZZX3790

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3327P
- Make and model: Piper PA-32R-301
- Aircraft serial: 3213013
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 025702
- Condition: Cracked
- Location: Nlg Drag Link
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE NOSE GEAR ASSY, FOUND THE SUPPORT ASSY THAT WAS INSTALLED IN PIPER KIT P/N 766-253 WAS CRACKED.  THIS KIT WAS INSTALLED TO C/W AD 93-05-10 AND SB 955.  WHEN THE NOSE GEAR IS FULLY RETRACTED, THE DRAG LINK INTERFERES WITH FITTING (P/N 02570-2) THAT WAS ALSO INSTALLED WITH THE KIT.  THE FITTING DID NOT HAVE THE AREAS MILLED OUT.  SUBMITTER STATED THIS IS THE SECOND TIME THE INCORRECT PARTS INSTALLED CAME WITH THE KIT FROM PIPER.  AFTER CONTACTING PIPER ON THE FIRST KIT, WAS TOLD SOME OF THE FIRST KITS DELIVERED MAY HAVE HAD A FITTING THAT WAS INCORRECTLY MILLED.
